# SDR AALA201907289007

- Difficulty date: July 27, 2019
- Submitted: July 29, 2019
- Operation: Air carrier
- Aircraft: N655AW
- Make and model: Airbus A320-232
- Aircraft serial: 1075
- Aircraft time: 68,130 hours, 26,401 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Discharged
- Location: Flashlight
- Stage of operation: NR
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: RIGHT REAR EMERGENCY FLASHLIGHT WAS INOPERABLE (NOT BLINKING ON INDICATOR). MAINTENANCE REPLACED FLASHLIGHT BATTERY PER STANDARD PRACTICES.
